Alert archive / California / Red Flag Warnings in 2020

Red Flag Warning 5, NWS Phoenix, AZ

October 25, 2020Imperial County, Riverside County, San Bernardino County, California; La Paz County, Yuma County, Arizona

NWS Phoenix, AZ issued this red flag warning at Oct 25, 2020, 2:17 PM PDT for Imperial County, Riverside County, San Bernardino County, California; La Paz County, Yuma County, Arizona. It took effect at Oct 26, 2020, 2:00 AM PDT. It was in force for 19 hr. 28 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 25, 2020, 2:17 PM PDT (21:17 UTC)
In effect from
Oct 26, 2020, 2:00 AM PDT
Expired
Oct 26, 2020, 9:00 PM PDT
In force
19 hr
Issued by
NWS Phoenix, AZ

Counties La Paz County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA, San Bernardino County, CA

The radar

The Yuma radar (KYUX), 132 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 4:30 AM PDTNON-TSTM WND DMG3 W Chiriaco Summit, CATWO SEMI TRUCKS OVERTURNED ALONG I-10 BETWEEN CHIRIACO SUMMIT AND BOX CANYON RD. BETWEEN 4:30 AND 4:45 AM PDT/MST.
Oct 26, 6:27 AM PDTNON-TSTM WND DMG6 S Jtnp-Cottonwood Vis, CATWO ADDITIONAL SEMI TRUCKS OVERTURNED ON I-10 WEST OF CHIRIACO SUMMIT NEAR BOX CANYON ROAD BETWEEN 6:27 AM AND 6:50 AM PDT.
Oct 26, 7:00 AM PDTNON-TSTM WND GST 594 Ssw Devore, CAMESONET STATION SE588 RIALTO (SCE588).
Oct 26, 7:40 AM PDTNON-TSTM WND GST 703 Sw Devore, CAMESONET STATION SE156 LYTLE CREEK WASH (SCE).
Oct 26, 8:00 AM PDTNON-TSTM WND DMG4 Se Rancho Cucamonga, CAWESTBOUND I-10 ALL LANES WERE BLOCKED AT ETIWANDA AVE DUE TO OVERTURNED SEMI. SIG ALERT ISSUED. WIND GUSTS 55 MPH AT KONT AIRPORT AT THIS TIME.
Oct 26, 8:10 AM PDTNON-TSTM WND GST 685 Nnw Fontana, CAMESONET STATION SE538 FONTANA (SCE538).
Oct 26, 8:50 AM PDTNON-TSTM WND GST 704 Ssw Crestline, CAMESONET STATION SE809 CSU SAN BERNARDINO (SCE).
Oct 26, 9:20 AM PDTNON-TSTM WND GST 696 Ese Ontario, CAMESONET STATION SE777 JURUPA HILLS (SCE777).
Oct 26, 9:30 AM PDTNON-TSTM WND GST 554 Se Ontario, CAEB STATE HIGHWAY 60 WAS CLOSED AT I-15 JUNCTION FOR OVERTURNED SEMI, APPROXIMATELY 2 HOURS.
Oct 26, 9:30 AM PDTNON-TSTM WND GST 714 N Moreno Valley, CAMESONET STATION SE268 BOX SPRINGS MOUNTAIN (SCE) - THIS SITE IS AT 3000 FEET.
Oct 26, 9:36 AM PDTNON-TSTM WND GST 641 Ese Ontario, CAASOS STATION KONT ONTARIO AIRPORT - DEWPOINT TEMPERATURE IS -9F.
Oct 26, 11:10 AM PDTNON-TSTM WND GST 786 S Chino, CAMESONET STATION SE218 CHINO HILLS 3 (SCE).
Oct 26, 11:16 AM PDTNON-TSTM WND GST 701 Ese Ontario, CAASOS STATION KONT ONTARIO AIRPORT WITH 1 TO 2 MILE VISIBILITY IN BLOWING DUST. 2 OBSERVATIONS HAD 70 MPH PEAK GUST.
Oct 26, 11:20 AM PDTNON-TSTM WND DMGOntario, CAMEMBER OF THE PUBLIC REPORTS DAMAGE NEAR CAMPUS AVE. AND HOLT BLVD. VIA SOCIAL MEDIA. PHOTOS SHOW STORE SIGN FELL ON POWER LINES AND BROKE POWER POLE. OTHER PHOTOS SHOW OTHER LARGE TREES UPROOTED. THE MAN ALSO STATED THAT THERE WERE MANY UPROOTED TREES ALONG E
Oct 26, 11:32 AM PDTNON-TSTM WND DMG5 Sw Riverside, CAPUBLIC REPORTED TREES DOWN ON PROPERTY. WIND GUSTS HAVE BEEN AROUND 65 MPH IN JURUPA VALLEY IN RIVERSIDE CITY. SHARED PHOTOS. LARGE DECIDUOUS TREE.
Oct 26, 12:40 PM PDTNON-TSTM WND GST 844 N Rancho Cucamonga, CAMESONET STATION SE216 DEER CANYON (SCE).
Oct 26, 12:40 PM PDTNON-TSTM WND DMG2 N Rancho Cucamonga, CABRANCHES AND TREE ON ROADWAY, HIGHWAY 210 REPORTED AS DEBRIS EVERYWHERE. STILL ON ROAD AT 230 PM. AT 1230 PM PDT, SOCAL EDISON BANYAN REPORTED 3 OBSERVATIONS GUSTING TO 68 MPH.
Oct 26, 1:00 PM PDTWILDFIRE7 W Corona, CACORRECTS PREVIOUS WILDFIRE REPORT FROM 7 W CORONA. GREEN FIRE, NOW CALLED BLUE RIDGE FIRE, LARGE BRUSH FIRE REPORTED NORTH OF HIGHWAY 91. WINDS GUSTING 35-50 MPH AND RH 8 PERCENT. 200 ACRES NEAR GREEN RIVER GOLF CLUB. LOCATED NEAR RIVERSIDE AND ORANGE COUNTY L
Oct 26, 1:00 PM PDTWILDFIRE7 W Corona, CAGREEN FIRE, LARGE BRUSH FIRE REPORTED NORTH OF HIGHWAY 91. WINDS GUSTING 35-50 MPH AND RH 8 PERCENT. 200 ACRES NEAR GREEN RIVER GOLF CLUB. LOCATED NEAR RIVERSIDE AND ORANGE COUNTY LINE.
Oct 26, 1:10 PM PDTNON-TSTM WND GST 723 Sse Devore, CAMESONET STATION DVOC1 DEVORE.
Oct 26, 1:30 PM PDTNON-TSTM WND DMG4 Ene Rancho Cucamonga, CATRAILER BLEW OFF INTERSTATE 15 DOWN EMBANKMENT. CHP CALTRANS REPORT. WINDS HAVE BEEN GUSTING 50-65 MPH FOR SEVERAL HOURS (NORTH WIND).
Oct 26, 2:00 PM PDTNON-TSTM WND DMG2 Nne Rancho Cucamonga, CALARGE TREE DOWN ON ROADWAY. MILLIKEN AVE AND VINTAGE DR IN RANCHO CUCAMONGA. GUSTS 65 TO 70 MPH AT NOON. CURRENTLY GUSTS TO 50 MPH. TWITTER PHOTO.
Oct 26, 2:15 PM PDTNON-TSTM WND DMG4 Nne Rialto, CALIVE WIRE HANGING AND TREES DOWN IN MUSCOY. 3 REPORTS ON CHP CALTRANS.
Oct 26, 2:20 PM PDTNON-TSTM WND DMG6 W Corona, CABNSF TRAIN STOPPED AT BASE OF BLUE RIDGE FIRE AND IN HARMS WAY PER CHP. FIRE NOT AFFECTING HIGHWAY 91 YET.
Oct 26, 2:30 PM PDTNON-TSTM WND DMG4 Nw Fontana, CACHP CALTRANS - MULTIPLE INCIDENTS. TOTAL OF 3 OVERTURNED VEHICLES ON I-210. WIND SENSORS STILL GUSTING 50 TO 60 MPH BOTTOM OF CAJON PASS IMPACTS THE 15, 210 AND 215.
Oct 26, 2:30 PM PDTNON-TSTM WND DMG4 Se Devore, CACHP CALTRANS REPORTS BIG RIG BLOWN OVER AND ON SIDE ALONG I-215.
Oct 26, 2:40 PM PDTNON-TSTM WND DMG1 Ese Crestline, CALARGE TREE DOWN ON LANES AT MANZANITA DRIVE.
Oct 26, 2:50 PM PDTNON-TSTM WND DMG2 Ene Ontario, CACONSTRUCTION BOARDS DANGLING IN FAST LANE ON I-10. CHP CALTRANS REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.3 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2020-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2020-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

850 
WWUS85 KPSR 252117
RFWPSR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Phoenix AZ
217 PM MST Sun Oct 25 2020

AZZ131-CAZ230-231-260930-
/O.UPG.KPSR.FW.A.0003.201026T0900Z-201027T0400Z/
/O.NEW.KPSR.FW.W.0005.201026T0900Z-201027T0400Z/
Yuma/Martinez Lake and Vicinity/Lower Colorado River Valley AZ-
Joshua Tree National Park-Lower Colorado River Valley CA-
217 PM MST Sun Oct 25 2020 /217 PM PDT Sun Oct 25 2020/

...RED FLAG WARNING IN EFFECT FROM 2 AM MST /2 AM PDT/ TO 9 PM
MST /9 PM PDT/ MONDAY FOR STRONG WINDS, LOW RELATIVE HUMIDITY AND
HIGH FIRE DANGER FOR THE LOWER COLORADO RIVER VALLEY AND JOSHUA 
TREE NATIONAL PARK...

The National Weather Service in Phoenix has issued a Red Flag
Warning for strong winds, low relative humidity and high fire
danger, which is in effect from 2 AM MST /2 AM PDT/ to 9 PM MST 
/9 PM PDT/ Monday. The Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Yuma/Martinez Lake and Vicinity/Lower Colorado 
  River Valley AZ, Joshua Tree National Park and Lower Colorado 
  River Valley CA.

* TIMING...Beginning early Monday morning.

* WINDS...North 30 to 40 mph with gusts up to 55 to 60 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Fuels are very dry and fire danger is high. These 
  conditions combined with low relative humidity and strong 
  winds will lead to widespread hazardous fire weather 
  conditions.

* IMPACTS...Fuels are very dry and fire danger is high. These 
  conditions combined with low relative humidity and strong 
  winds will lead to widespread hazardous fire weather 
  conditions.

* IMPACTS...Fuels are very dry and fire danger is high. These 
  conditions combined with low relative humidity and strong winds 
  will lead to widespread hazardous fire weather conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials and fire crews in the
field of this red flag warning.

&&

$$

National Weather Service Phoenix is on the internet at

weather.gov/phoenix
2 follow-up statements
705 
WWUS85 KPSR 260835
RFWPSR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Phoenix AZ
135 AM MST Mon Oct 26 2020

AZZ131-CAZ230-231-270400-
/O.CON.KPSR.FW.W.0005.201026T0900Z-201027T0400Z/
Yuma/Martinez Lake and Vicinity/Lower Colorado River Valley AZ-
Joshua Tree National Park-Lower Colorado River Valley CA-
135 AM MST Mon Oct 26 2020 /135 AM PDT Mon Oct 26 2020/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/
THIS EVENING FOR STRONG WINDS, LOW RELATIVE HUMIDITY AND HIGH 
FIRE DANGER FOR THE LOWER COLORADO RIVER VALLEY AND JOSHUA TREE 
NATIONAL PARK...

* AFFECTED AREA...Yuma/Martinez Lake and Vicinity/Lower Colorado 
  River Valley AZ, Joshua Tree National Park and Lower Colorado 
  River Valley CA.

* TIMING...Until 9 PM this evening.

* WINDS...North 25 to 35 mph with gusts up to 55 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Fuels are very dry and fire danger is high. These 
  conditions combined with low relative humidity and strong 
  winds will lead to widespread hazardous fire weather 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials and fire crews in the
field of this red flag warning.

&&

$$

National Weather Service Phoenix is on the internet at

weather.gov/phoenix
424 
WWUS85 KPSR 270407
RFWPSR

URGENT - FIRE WEATHER MESSAGE
National Weather Service Phoenix AZ
907 PM MST Mon Oct 26 2020

AZZ131-CAZ231-271615-
/O.EXP.KPSR.FW.W.0005.000000T0000Z-201027T0400Z/
/O.NEW.KPSR.FW.W.0006.201027T0407Z-201027T2100Z/
Yuma/Martinez Lake and Vicinity/Lower Colorado River Valley AZ-
Lower Colorado River Valley CA-
907 PM MST Mon Oct 26 2020 /907 PM PDT Mon Oct 26 2020/

...RED FLAG WARNING NOW IN EFFECT UNTIL 2 PM MST /2 PM PDT/ 
TUESDAY FOR STRONG WINDS, LOW RELATIVE HUMIDITY AND HIGH FIRE 
DANGER FOR THE LOWER COLORADO RIVER VALLEY...


The National Weather Service in Phoenix has issued a Red Flag
Warning for strong winds, low relative humidity and high fire 
danger, which is in effect until 2 PM MST /2 PM PDT/ Tuesday.

* AFFECTED AREA...Yuma/Martinez Lake and Vicinity/Lower Colorado 
  River Valley AZ and Lower Colorado River Valley CA.

* TIMING...Until 2 PM Tuesday.

* WINDS...North 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Fuels are very dry and fire danger is high. These 
  conditions combined with low relative humidity and strong 
  winds will lead to widespread hazardous fire weather 
  conditions.

* IMPACTS...Fuels are very dry and fire danger is high. These 
  conditions combined with low relative humidity and strong winds 
  will lead to widespread hazardous fire weather conditions.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials and fire crews in the
field of this red flag warning.

&&

$$

CAZ230-270515-
/O.EXP.KPSR.FW.W.0005.000000T0000Z-201027T0400Z/
Joshua Tree National Park-
907 PM PDT Mon Oct 26 2020

...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS, LOW RELATIVE
HUMIDITY AND HIGH FIRE DANGER FOR JOSHUA TREE NATIONAL PARK...

Fire danger will remain elevated through Tuesday, however below
critical thresholds. 

$$

National Weather Service Phoenix is on the internet at

weather.gov/phoenix

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Oct 25, 10:53 AM PDT, 3 hours 24 minutes earlier.

Area forecast discussion, Oct 25, 10:53 AM PDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1053 AM MST Sun Oct 25 2020

.UPDATE...Aviation discussion.

&&

.SYNOPSIS...
As a strong fall weather system moves into the region,
temperatures will begin to cool with readings falling at least 10
to 15 degrees below normal Monday and Tuesday. The potential for
showers and possibly a few thunderstorms will increase Sunday
evening, mainly across Gila and Pinal counties before potentially
spreading into eastern portions of Maricopa County Monday. Across
southeast California and southwest Arizona, a strong northerly
wind will blast south on Monday which may lead to areas of blowing
dust. Drier and warmer conditions are expected during the latter
half of next week.

&&

DISCUSSION...
Overnight satellite imagery shows a large cirrus cloud shield
streaming across the region ahead of a small low pressure trough
offshore from S CA and N Baja. Very light radar returns of virga
or isolated light sprinkles associated with a pre-trough jet
streak-disturbance extended from SE CA to S-Central AZ. To the
north the anticipated strong positively tiled trough anomaly was
dropping south into the Intermountain West and the Rockies.

The pattern-changing fall weather system will continue to dig
south through the Western States today and into the Desert
Southwest tonight and Monday. Just head of that system the smaller
coastal CA shortwave will push east just south of the area to
help usher in much dryer air into S-Central AZ just ahead of the
already dry storm system to the north. As a result expect a
decrease in cloud cover across the lower deserts today as
temperatures warm back into the mid to upper 80s this afternoon.
Very breezy westerly winds will also spread from SE CA to
S-Central AZ and Phoenix today as the gradient tightens in advance
of the approaching system across the area. Deterministics and hi-
res models continue to trend drier with this this system for
S-Central AZ and keep the main moisture confined to the northeast
of the region.

Still, modest chances for precipitation remain in the forecast for
Phoenix beginning mostly this evening and tonight and continuing
on Monday. However with the anticipated dry air advection from
the west and northwest, it will really be the high terrain and
upslope areas mainly east and southeast of Phoenix that will enjoy
more significant chances of showers or possibly even an isolated
thunderstorm late today, tonight and Monday.

Gusty winds, possible blowing dust and much colder temperatures
remain the the biggest impacts with this first fall season weather
system. Tonight a strong dry cold frontal surge will punch into
SE CA, the Lower Colorado River valley and SW AZ. A wind advisory
goes into effect tonight for much of that area with gusts upwards
of 40-50 mph likely. Areas of blowing dust through SE CA and SW AZ
are also a possibility.

Sharply colder temperatures are also anticipated with highs
falling to around 15 degrees below normal early this week. For
Monday and Tuesday the high at Phoenix could stay below 70
degrees, with area lows dropping well into the 40s. A freeze
warning is also in effect for Tuesday night for the highest
terrain ares of SE Gila Cty with the low at Hilltop falling into
the low 20s.

Much dryer and cooler air will dominate the region for midweek as
the low ejects east through TX and the S. Plains. For late this
week conditions stay dry along with a gradual warm-up well into
the 80s as high pressure returns the the Western US.

&&

.AVIATION...Updated at 1740Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Biggest potential aviation impacts will be the potential for gusty
west winds this afternoon and Monday afternoon, and the potential
for isolated showers and thunderstorms across the eastern fringes
of the Phoenix metro area. Confidence is good that SW wind gusts
20-25kt will develop by mid afternoon and persist into the evening
hours. West winds will likely hold overnight at all terminals with
speeds stronger than normal (AOA 10 kt). Strong westerly winds
re-develop late Monday morning with gusts to 25-30 kt expected.
Chances for rain and and an isolated thunderstorm are forecast to
peak this evening and overnight, mainly to the east of Phoenix.
Some showers may develop near KIWA with possible VCSH concerns
early Monday morning, but confidence still too low to include in
the TAF. Any rain threat should end by Monday afternoon.

Southeast California/Southwest Arizona including KIPL and KBLH:

Strengthening winds with areas of blowing dust will become a
notable weather hazard later today into tonight. Southwesterly
winds will be preferred through this evening with gusts to 30 kt
at BLH and IPL to 35 kt. The latter location may see reduced
visibilities at times down to 2 SM due to BLDU. A strong cold
front will move through the region overnight, resulting in a
northerly wind shift. Latest forecast guidance shows a significant
increase in winds along the Colorado River Valley, with wind
gusts potentially exceeding 40 kt and approaching 50 kt out of the
NNW after 08Z, and persisting through much of the late morning at
KBLH. Blowing dust would also be likely. Winds of this magnitude
could cause significant aviation impacts at KBLH. At KIPL, winds
will not be quite as strong, but still could see gusts of 25-35 kt
out of the NNW after daybreak.

&&

.FIRE WEATHER...
Tuesday through Saturday:
Much cooler temperatures expected region-wide Tuesday through
Wednesday, following a strong weather system. Temperatures then
warm several degrees back above normal by Friday. Min RH will
remain quite low through the period near 10-15%, and in the single
digits across western districts Tuesday and Wednesday. Overnight
recoveries will be around 25-40%. Winds will be breezy out of the
north across western districts Tuesday. Otherwise, winds will be
relatively light each day with typical afternoon breezes and
favoring typical diurnal tendencies.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Freeze Warning from 7 PM Monday to 10 AM MST Tuesday for AZZ563.

     Fire Weather Watch from late tonight through Monday evening for
     AZZ131.

     Wind Advisory from 11 PM this evening to 9 PM MST Monday for
     AZZ530>533.

CA...Fire Weather Watch from late tonight through Monday evening for
     CAZ230-231.

     Wind Advisory from 11 PM this evening to 9 PM PDT Monday for
     CAZ560-561-564-565-568>570.

     Blowing Dust Advisory until 5 PM PDT this afternoon for CAZ562-
     563-565>567.

     Wind Advisory until 11 PM PDT this evening for CAZ562-566.

&&

DISCUSSION...Sawtelle
AVIATION...Rogers
FIRE WEATHER...Sawtelle/Benedict

In the hours before

Local storm report, Oct 25, 11:31 AM PDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1131 AM MST SUN OCT 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 AM     NON-TSTM WND GST 4 WNW FELICITY          32.76N 114.82W
10/25/2020  E35 MPH          IMPERIAL           CA   PUBLIC

            BLOWING DUST AND SAND DRIFTING ACROSS I-8
            WEST NEAR THE SAND DUNES AND THE REST STOP
            NEAR MILE MARKER 159. VISIBILITY ABOUT 2
            MILES.

&&

JR
Local storm report, Oct 25, 12:04 PM PDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1204 PM MST SUN OCT 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     NON-TSTM WND GST 3 S HOLTVILLE           32.77N 115.39W
10/25/2020  E40 MPH          IMPERIAL           CA   TRAINED SPOTTER

            FROM EXIT 128 TO EXIT 118 ON I-8 THE
            VISIBILITY IS UNDER 1 MILE IN PLACES.
            LOCALIZED SPOTS NEAR 1/4 OF A MILE.

&&

JR

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 9:33 AM PDTBlowing Dust AdvisoryPSRImperial, Riverside7 hr
Oct 25, 2:26 PM PDTHigh Wind WarningPSRRiverside, San Bernardino27 hr
Oct 25, 2:22 AM PDTFreeze WarningPSRGila, Maricopa, Pinal55 hr

Nearby

Red Flag Warnings in California, 2020Red Flag Warnings in Arizona, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.